MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); DERMATOME HANDPIECE, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); DERMATOME HANDPIECE, PNEUMATIC
Catalog Number 60400010100
Medical Device Problem Codes Battery Problem (2885); Measurement System Incompatibility (2982)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Event or Problem Description
It was reported that e17 error, low battery alert and observed -6 mmhg at 475 mmhg and 600 mmhg during calibration verification.The pressure did not vary within the range.The event timing was during calibration, outside of surgery.There is no harm or delay reported.It was attempted to calibrate this unit at the recommended setpoints but observed -6 mmhg at 475 mmhg and 600 mmhg which falls outside specifications.Due diligence is complete.
 
Additional Manufacturer Narrative
The following sections were updated: b4 b5 d4 g3 g6 h2 h4 h6 h11.Review of the most recent repair record could not be completed because the device was not returned for evaluation and repair.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available.

Brand Name
A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®)
Common Device Name
DERMATOME HANDPIECE, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21229945
Report Number0001526350-2025-00087
Device Sequence Number20722911
Product Code KCY
UDI-Device Identifier00889024376731
UDI-Public(01)00889024376731(11)170412(10)63646923
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60400010100
Device Lot Number63646923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown